The work was supported by Program for Changjiang Scholars and Innovative Research Team in University, NSFC of China (No.: 10971021), Science and Technology Research Project of Jilin Provincial Department of Education of China (No.: 2011176), Science and Technology Research Project of Jilin Provincial Department of Education of China (No.: 2010391), Youth Education Jun Projects of Jilin University of Finance and Economics.
We establish the existence of positive solutions for the second order singular semipositone coupled Dirichlet systems
Xu, X., Jiang, D.: Twin positive solutions to singular boundary value problems of second order differential systems. Indian J. Pure Appl. Math.
34, 85–89 (2003)
Agarwal, R.P., ORegan, D.: A coupled system of boundary value problems. Appl. Anal.
69, 381–385 (1998)
Agarwal, R.P., ORegan, D.: Multiple solutions for a coupled system of boundary value problems. J. Math. Anal. Appl.
291, 352–367 (2004)
Ma, R.: Multiple nonnegative solutions of second-order systems of boundary value problems. Nonlinear Anal.
42, 1003–1010 (2000)
Liu, W., Liu, L., Wu, Y.: Positive solutions of a singular boundary value problem for systems of second-order differential equations. Appl. Math. Comput.
208, 511–519 (2009)
Hu, L., Liu, L., Wu, Y.: Positive solutions of nonlinear singular two-point boundary value problems for second-order impulsive differential equations. Appl. Math. Comput.
196, 550–562 (2008)
Wang, H.: Multiplicity of positive radical solutions for an elliptic systems on an annulus. Nonlinear Anal.
42, 803–811 (2002)
Wang, H.: On the number of positive solutions of nonlinear systems. J. Math. Anal. Appl.
281, 287–306 (2003)
Zhou, Y., Xu, Y.: Positive solutions of three-point boundary value problems for systems of nonlinear second order ordinary differential equations. J. Math. Anal. Appl.
320, 78–590 (2006)
Zhang, X., Liu, L.: A necessary and sufficient condition of positive solutions for nonlinear singular differential systems with four-point boundary conditions. Appl. Math. Comput.
215, 3501–3508 (2010)
Zhang, X., Liu, L.: Existence of positive solutions for a singular semipositone differential system. Math. Comput. Model.
47, 115–126 (2008)
Cao, Z., Jiang, D.: Periodic solutions of second order singular coupled systems. Nonlinear Anal.
71, 3661–3667 (2009)
Cao, Z., Yuan, C., Jiang, D., Wang, X.: A Note on periodic solutions of second order nonautonomous singular coupled systems. Math. Probl. Eng. 1–15 (2010)
Über diesen Artikel
Positive solutions to singular semipositone boundary value problems of second order coupled differential systems